Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Took cocodamol for throat infection. Green liquid that tasted like bile, face red. Side effects?

I have a viral throat infection and I took 2 cocodamol at 6pm last night, then 2 more at 2am, then i was sick at 5 and 5.30am with a green liquid that tasted like bile . I ve stopped taking it and have gone back to paracetomol, but my face has gone red and I just threw up soup that I had for supper. Is that the cocodamol working its way out my system?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
those are the side effects of co codamol. dont use that drug now it is just analgesic. use some cephalosporins thrice a day for 3 days which are antibiotic with that you take paracetamol twice a day for 3 days after food. do mouth wash with lukewarm water with salt atleast 10 times a day for 2 days
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor